About Ibuprofen Tablets USP, 200 mg

  • Kirkland Signature™ Ibuprofen Tablets USP, 200 mg active ingredient is 200 mg of ibuprofen and may be used as a pain reliever/fever reducer for adults and children 12 years and over.

    Kirkland Signature™ Ibuprofen Tablets USP, 200 mg are a nonsteroidal anti-inflammatory drug (NSAID). A medicine for temporary relief of minor aches and pains, Kirkland Signature™ Ibuprofen Tablets USP, 200 mg do not contain gluten.

    Kirkland Signature™ Ibuprofen Tablets USP, 200 mg should be taken in the smallest effective dose.

Understanding Pain Relief